# SDR ASAA2016060616963

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 35,374 hours, 10,925 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40L7D0
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 11,040 hours, 3,235 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL, ON THE GROUND.  ACFT GROUNDED. WXR WOULD NOT GO INTO BITE WITH WXR FAIL MESSAGE ON DU'S.  REPLACED WXR TRANSCEIVER, REF MM 34-43-41. LEFT PITOT ADM WAS NOT DISCONNECTED. OPS NORMAL, REF MM 34-43-00.
